# SDR 2006UALA01642

- Difficulty date: August 18, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 53,195 hours, 19,906 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Left Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND LEFT GENERATOR TRIPPED DURING TAKEOFF ROLL.  THIS DISCREPANCY IS ATTRIBUTED TO A FAILED IDG.  REPLACED IDG.
